Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

High cholesterol, severe muscle cramps and joint pains even after taking CoQ10. Suggestion for supplements?

I am having problems with high cholesterol 260 my doctor has tried me on just about every statin medication and I am unable to tolerate them severe muscle cramps and joint pain even with taking CoQ10. I am working n my diet would like to know if fish oil or krill oil would help and at what amount? And are there any other supplements you would suggest
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Hi there.
Obviously you have to cu down on the statins if you can't tolerate them.
Here is what I wwould advise:
1) Get a proper diet chart made according to your age and weight.
2) Take fish and fish oil supplements every day.
3) Cook your food in extra virgin olive oil
4) Include Sesame oil in your diet.
5) last but not the least. ... a proper exercise schedule which should be strictly followed.
Good luck.
Answered: Wed, 1 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor